Browse Title Index


 
Issue Title
 
Vol 5, No 2 (2010) Some Ramsey theorems for finite n-colorable and n-chromatic graphs Abstract   PDF
Lionel Nguyen Van Thé
 
Vol 13, No 2 (2018) Some remarks on the lonely runner conjecture Abstract   PDF
Terence Tao
 
Vol 7, No 2 (2012) Some rigid moieties of homogeneous graphs Abstract   PDF
Dogan Bilge, Eric Jaligot
 
Vol 12, No 2 (2017) Split (n + t)-color partitions and 2-color F-partitions Abstract   PDF
Meenakshi Rana, J. K. Sareen
 
Vol 3, No 1 (2008) S-spaces from free extensions Abstract   PDF
Angelo Sonnino
 
Vol 12, No 1 (2017) STAR SUPER EDGE MAGIC DEFICIENCY OF GRAPHS Abstract   PDF
KM Kathiresan, S Sabarimalai Madha
 
Vol 5, No 2 (2010) Strictly chained (p,q)-ary partitions Abstract   PDF
Laurent Imbert, Fabrice Philippe
 
Vol 13, No 1 (2018) String C-groups of order 1024 Abstract   PDF
Yasushi Gomi, Mark Loyola, Ma. Louise Antonette De Las Penas
 
Vol 6, No 2 (2011) Strong d-collapsibility Abstract   PDF
Martin Tancer
 
Vol 11, No 2 (2017) Sufficient conditions for certain structural properties of graphs based on Wiener-type indices Abstract   PDF
Hanyuan Deng
 
Vol 1, No 1 (2006) Sum and product of different sets Abstract   PDF
Mei-Chu Chang
 
Vol 1, No 1 (2006) Szemer'edi's regularity lemma revisited Abstract   PDF
Terence Tao
 
Vol 11, No 1 (2016) The annihilating-ideal graph of $\mathbb{Z}_n$ is weakly perfect Abstract   PDF
Reza Nikandish, Hamidreza Maimani, Hasan Izanloo
 
Vol 13, No 2 (2018) The Complexity of Power Graphs Associated With Finite Groups Abstract   PDF
Steve Kirkland, Ali Reza Moghaddamfar, S. Navid Salehy, S. Nima Salehy, Mahsa Zohouratar
 
Vol 12, No 1 (2017) The conjugacy problem for automorphism groups of homogeneous digraphs Abstract   PDF
Samuel Coskey, Paul Ellis
 
Vol 2, No 2 (2007) The cop density of a graph Abstract   PDF
Anthony Bonato, Geňa Hahn, Changping Wang
 
Vol 9, No 2 (2014) The copnumber for lexicographic products and sums of graphs Abstract   PDF
Bernd Schroeder
 
Vol 5, No 2 (2010) The Cops and Robber game on graphs with forbidden (induced) subgraphs Abstract   PDF
Gwenaël Joret, Marcin Kamiński, Dirk Oliver Theis
 
Vol 4, No 2 (2009) The distribution of polynomials over finite fields, with applications to the Gowers norms Abstract   PDF
Ben Green, Terence Tao
 
Vol 8, No 2 (2013) The Erdős-Ko-Rado basis for a Leonard system Abstract   PDF
Hajime Tanaka
 
Vol 8, No 2 (2013) The exact maximal energy of integral circulant graphs with prime power order Abstract   PDF
Juergen Sander, Torsten Sander
 
Vol 2, No 1 (2007) The flow lattice of oriented matroids Abstract   PDF
Robert Nickel, Winfried Hochstättler
 
Vol 12, No 2 (2017) The Forcing Strong Metric Dimension of a Graph Abstract   PDF
R Lenin, KM Kathiresan, Martin Baca
 
Vol 12, No 2 (2017) The Outercoarseness of the n-cube Abstract   PDF
Alex Fink, Richard K Guy
 
Vol 9, No 1 (2014) The rigidity of periodic frameworks as graphs on a fixed torus Abstract   PDF
Elissa Ross
 
176 - 200 of 216 Items << < 3 4 5 6 7 8 9 > >>